# SDR IPXA2022102487463

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 22,148 hours, 8,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING THE CREW DOOR THE YELLOW "PUSH TO SECURE" HANDLE WOULD NOT CLOSE WITHOUT THE ASSISTANCE OF THE MECHANIC FROM THE OUTSIDE OF THE AIRCRAFT.  PERFORMED CREW ENTRY DOOR HANDLE MECHANISM INSPECTION ACCORDING TO AMM 52-*12-25-206-001. OPERATIONAL CHECK DONE ACCORDING TO AMM 52-12-00-201 AND WORKS FINE
